# SDR V0XR20120809J0052

- Difficulty date: August 6, 2012
- Submitted: August 9, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 23,095 hours, 16,772 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 601R3199833S
- Condition: Corroded
- Location: Pax Door
- Part time: 23,095 hours, 16,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CORRODED BEYOND SERVICEABLE LIMITS FROM FS 311.75 TO FS 347.25, END CAPS.   R & R LOWER SECTION, FORWARD BOTTOM CORNER IAW SRM 51-42-06, 51-42-13, 51-21-11, 51-21-06.
